| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a skin irritation from the ucor hfams patch.The patient described the area as a red skin irritation with burning and stinging sensation around and under the ucor hfams patch.It was reported that the patient has prior history of skin sensitivity or allergies.There was no alleged device malfunction contributing to the irritation.The patient contacted their physician regarding skin irritation, but there is no indication that the physician made any recommendations.However, the patient's nurse recommended removal of the patch due to the skin irritation.The outcome of the skin irritation is unknown.
Additional Manufacturer Narrative
Not applicable.